Asymptotic properties of Urysohn type generalized sampling operators

Keywords: generalized sampling operator, linear and nonlinear Urysohn type generalized sampling operator, asymptotic expansion, Voronovskaya-type theorem
Published online: 2021-12-04

Abstract


The concern of this study is to continue the investigation of convergence properties of Urysohn type generalized sampling operators, which are defined by the author in [Dolomites Res. Notes Approx. 2021, 14 (2), 58-67]. In details, the paper centers around to investigation of the asymptotic properties together with some Voronovskaya-type theorems for the linear and nonlinear counterpart of Urysohn type generalized sampling operators.

Article metrics
PDF downloads: 514
Abstract views: 796
How to Cite
(1)
Karsli H. Asymptotic Properties of Urysohn Type Generalized Sampling Operators. Carpathian Math. Publ. 2021, 13 (3), 631-641.